Omnaris and panic attacks?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Tinlou
Regular Member


Date Joined Jun 2010
Total Posts : 395
   Posted 11/16/2010 6:52 PM (GMT -6)   
I used Omnaris this morning and it wasn't long after that i started to feel really weird and a bit dizzy, about an 2 hours later full panic attack mode started, heart started racing and I though i was going crazy and almost headed to the ER. Has anyone else tried this stuff and any info would be helpful..thanks

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 11/16/2010 8:10 PM (GMT -6)   
Dizziness is a side effect of Omnaris. You might of been allergic to it.
Joy
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, April 20, 2018 8:24 PM (GMT -6)
There are a total of 2,953,782 posts in 324,041 threads.
View Active Threads


Who's Online
This forum has 162108 registered members. Please welcome our newest member, any1hearme.
357 Guest(s), 10 Registered Member(s) are currently online.  Details
Terry Russo, Kulinarykidz, wayup, island time, Gear, hogo2000, NiceCupOfTea, tomobrain, Bacon Girl, straydog